# SDR YAD2001F00003

- Difficulty date: June 1, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N75941
- Make and model: Cessna 207A
- Aircraft serial: 20700656
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Stuck
- Location: Nr 6, Nr2 Cyl
- Part time: 1,353 hours
- Component: Cylinder Assy, Supairpart
- Component part number: SA52000A20P
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED AIRPORT AND ENGINE BEGAN RUNNING VERY ROUGH, AIRCRAFT RETURNED TO THE AIRPORT (UNABLE TO MAINTAIN POWER OR ALTITUDE).  MAINTENANCE FOUND NR 6 CYLINDER HAD BROKEN AND BENT PUSHRODS.  FURTHER INVESTIGATION REVEALED A BENT PUSHROD IN NR 2 CYLINDER.  SUSPECT STUCK/STICKING VALVES CAUSED FAILURE.  ALL CYLINDERS WERE INSTALLED FACTORY NEW AT ENGINE OVERHAUL ON 10/15/1999.
